MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-01
Medical Device Problem Codes Pacing Problem (1439); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) an icu rn called into the emergency support program line on behalf of (b)(6) fellow requesting assistance for a dampened arterial waveform.She reported that the pump was using the transducer as the ap source due to a fo sensor failure.A screenshot of the iabp monitor revealed the pump was in semiauto mode using pressure trigger an ecg waveform with significant artifact and an arterial waveform with significant artifact.(b)(6) stated she had troubleshot the arterial waveform by flushing every four hours and had successfully aspirated and replaced the entire transducer setup without improvement.Esp personnel recommended obtaining a chest x ray to ensure the distal marker was positioned between the second and third intercostal space.For the ecg waveform esp personnel recommended replacing the ecg electrodes applying doppler gel to the back of each electrode optimizing electrode placement to improve conduction and considering a switch back to automode.(b)(6) the dayshift charge rn later sent a screenshot of the most recent chest x ray which showed the distal marker in the fourth intercostal space.Esp personnel explained getinge recommended positioning of the radiopaque marker between the second and third intercostal space.Melissa stated this differed from prior teaching and that she would consult the physician.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).

Brand Name
SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24856460
Report Number2248146-2026-0000887
Device Sequence Number9009030
Product Code DSP
UDI-Device Identifier10607567108605
UDI-Public(01)10607567108605(10)3000509516(17)281028(11)251028
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Device Lot Number3000509516
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP
Patient Age31 YR
Patient SexMale
Patient Weight93 KG